# SDR UPS204746

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Boeing 747123
- Aircraft serial: 20100
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Main Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND FWD CREW ENTRY EMER LT AND EMER LT FWD OF CREW LADDER (MAIN DECK CEILING) INOP.  MAINTENANCE INSTALLED LIGHT AND BATTERY PACK.  OPS CK OK.
